# SDR ASMF200407035

- Difficulty date: July 30, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N162PL
- Make and model: Doug MD-88
- Aircraft serial: 49765
- Aircraft time: 42,943 hours, 30,370 cycles
- Engine: Pwa JT8D*
- System (JASC): 7603 · Power Lever
- Part: Lever
- Condition: Broken
- Location: Spring Lock Leve
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, FUEL LEVER UNLOCKED. DURING MAINTENANCE REVISION, SPRING LOCK LEVER WAS DETECTED BROKEN. AIRCRAFT WAS SENT TO THE HANGAR AND SPRING WAS REPLACED IAW MM 76-12-00, TEST CORRECT.
